Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

July 1, 2021Nottoway County, Virginia

NWS Wakefield, VA issued this special weather statement at Jul 1, 2021, 11:13 PM EDT for Nottoway County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 11:13 PM EDT (03:13 UTC)
Expired
Jul 2, 2021, 12:00 AM EDT
In force
47 min
Issued by
NWS Wakefield, VA

County Nottoway County, VA

The radar

The Norfolk radar (KAKQ), 114 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 3.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

076 
WWUS81 KAKQ 020313
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
1113 PM EDT Thu Jul 1 2021

VAZ060-066>068-080-020400-
Lunenburg-Nottoway-Dinwiddie-Amelia-Prince Edward-
1113 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRINCE EDWARD...
NORTHERN LUNENBURG...NOTTOWAY AND SOUTHWESTERN AMELIA COUNTIES...

At 1113 PM EDT, a strong thunderstorm was located over Keysville,
moving east at 40 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Blackstone, Crewe, Victoria, Nottoway, Burkeville, Wilsons, Scotts
Fork, Spainville, Green Bay, North Wellville, Prince Edward Station,
Briery, Arvins Store, Earls, Twin Lakes State Park, Nutbush, The
Falls, Wellville, Blevins Corner and Pleasant Grove.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3736 7790 3710 7778 3694 7848 3708 7844
      3709 7846 3709 7848 3711 7850 3713 7851
TIME...MOT...LOC 0313Z 248DEG 35KT 3704 7846 

$$

Rogers

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:53 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 1, 7:53 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
753 PM EDT Thu Jul 1 2021

.SYNOPSIS...
A trough of low pressure moves southeast across Virginia tonight.
Low pressure and associated cold front will move across the area
Friday, bringing numerous showers and thunderstorms with locally
heavy downpours. High pressure builds into the area from the
northwest over the holiday weekend through early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 555 PM EDT Thursday...

Update to drop the svr watch along and west of I95 where airmass
is worked over. Appears to be more of a heavy rain/gust wind
scenario (but not damaging winds). Watch continues in nern
zones for a while longer.

PVS DSCN:
Svr tstm watch thru 00Z as tstms have quickly dvlpd along the
leading sfc trof. This activity continues for the next svrl hrs due
to addntl convection forming on outflow boundaries. Latest data
shows the svr threat diminishing by 00Z due to loss of dytme heating.
FF guidance remains high so no watch anticipated this eve although
there could be local minor flooding issues under any downpour.

The actual cold front drops se across the local area later
tonight which becomes located beneath the RRQ of a
strengthening upper level jet. The threat for some training
echoes dvlps late tonight into Fri morning as a weak wave of
low pres moves east along it. Latest guid is now a bit faster to
take the systm se Fri aftrn, thus ending the heavy rain threat
svrl hours earlier than thought yesterday. In fact, models are
showing svrl rounds of pcpn tonight and Fri instead of a longer
period of hvy rain which would lead to ff issues. Lows mid 60s-
lwr 70s.

The steadiest pcpn pushes se Fri aftrn, but addntl convection is
progged behind the initial batch Fri aftrn across the east. This
will mostly depend on whether any breaks/heating can occur. Cooler
with highs arnd 80.

Upshot here and after coord with surrounding offices, decided not to
issue any ff watch at this time, although there could be some minor
urban issues Fri across the se. A good soaking expected with QPF
btwn 1.5 to 2.25 inches.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 130 PM EDT Thursday...

Convection tapers off NW-SE after midnite Fri night as the
systm pushes offshore. Highest PoPs across the se during the eve
with skies bcmg pt cldy aftr midnite. Cooler with lows from the
mid 50s NW to mid 60s SE.

Models show a secondary s/w rotating around the upr trof Sat. Best
support for any pcpn remains ne of the local area, but still
enough lingering moisture for at least slght chc late day PoPs
ivof the lwr Md ern shore. High pressure to the west allows
drier air to filter into the Piedmont then towards the coast.
Thus, pt/mstly sunny Sat with highs upr 70s-lwr 80s. Fair to pt
cldy Sat night. Lows 60-65. Mstly sunny and a bit warmer for
Independence Day as high pres settles across the se. Highs
80-85. Fair to pt cldy and dry Sun night. Lows mid-upr 60s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 130 PM EDT Thursday...

High pressure dominates Mon thru Wed. Moisture limited Mon/Tue but
slowly returns Wed. Kept Mon/Tue dry but will carry low chc PoPs Wed
aftrn. Summer heat returns with highs each day upr 80s-lwr 90s. Lows
upr 60s-lwr 70s. It remains too early to speculate on any tropical
scenarios depicted by individual deterministic models from Elsa
at this time. Will go with chc PoPs Thurs. Highs in the 80s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 750 PM EDT Thursday...

Showers and storms continue through much of the 00z taf period.
Generally VFR outside of convection and MVFR/isolated IFR
CIGs/VIS in areas of showers/storms. Expect CIGs to gradually
decrease tonight into early Friday afternoon from NW to SE
associated with prefrontal precip ahead of a cold front. The
cold front pushes through Friday afternoon with CIGs improving
from NW to SE. Patchy areas of IFR CIGs will be possible
particularly late tonight into Friday morning but will be most
likely inland in the Piedmont. Winds are generally SW 10-15 kt
with gusts to 20 kt in the SE but will decrease to 5-10 kt
overnight except at ECG where winds will remain 10-15 kt. A
brief shift to NW/N will be possible with an outflow boundary
moving SSE across SE VA/NE NC. Winds lighten to around 5 kt by
late Friday afternoon, eventually becoming N behind the cold
front.

A cold front crosses the FA late Friday into Friday night
shifting winds to N/NW. Showers taper off Friday night with
primarily VFR conditions expected to return and linger into
early next week.

OUTLOOK...
The front will be slow to push se of the area Fri night with a
continuation of showers/tstms and degraded flight conditions.
High pressure brings a return to dry conditions with VFR flying
weather through the weekend and into early next week.

&&

.MARINE...
As of 400 PM EDT Thursday...

A cold front just north and west of the area will slowly move
through the region through Friday. South to southwest winds will
continue around 15 kt in the bay and 15-20kt over the ocean. Will
keep the SCA for waves over the ocean through tonight with 4 to 5 ft
expected. Around 2 ft waves in the bay.

Winds gradually turn west and then northwest on Friday into Friday
night behind the front as high pres builds to the west and south of
the region. The weekend looks quiet as high pressure shifts offshore
leading to the winds turning south by Sunday. Southerly winds
gradually increase into early next week.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EDT Friday for ANZ633-656-658.

&&

SYNOPSIS...MPR
NEAR TERM...MPR/RMM
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR/RMM
MARINE...MRD
Hazardous weather outlook, Jul 1, 8:22 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
822 PM EDT Thu Jul 1 2021

MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-089-090-099-
100-509>525-030030-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Surry-James City-Accomack-Northampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
822 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are likely across the area. Locally heavy
rainfall is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-095>098-030030-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Brunswick-Greensville-Sussex-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
822 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for northeast North Carolina,
south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are likely to develop over the area by late
tonight. Locally heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms continue Friday. Locally heavy rainfall is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 1, 9:17 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
917 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 W COLONIAL HEIGHTS    37.27N 77.43W
07/01/2021                   CHESTERFIELD       VA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED TREES DOWN NEAR THE
            INTERSECTION OF BRANDERS BRIDGE ROAD AND
            LAKEVIEW ROAD. TIME ESTIMATED FROM RADAR.

&&

RMM
Special weather statement, Jul 1, 9:30 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
930 PM EDT Thu Jul 1 2021

VAZ060-061-066>068-020215-
Lunenburg-Nottoway-Amelia-Cumberland-Prince Edward-
930 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CUMBERLAND...
PRINCE EDWARD...NOTTOWAY AND AMELIA COUNTIES...

At 929 PM EDT, a strong thunderstorm was located near Abilene, or
near Hampden Sydney College, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Farmville, Crewe, Hampden Sydney, Hampden Sydney College, Longwood
University, Amelia Courthouse, Nottoway, Burkeville, Jetersville,
Darlington Heights, Morven, Rice, Spainville, Green Bay, North
Wellville, Tuggle, Prince Edward Station, Briery, Earls and Twin
Lakes State Park.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3724 7868 3749 7798 3748 7798 3716 7785
      3715 7788 3705 7845 3708 7844 3709 7848
      3710 7850 3714 7852 3715 7855 3714 7858
      3717 7863 3719 7864 3720 7868 3722 7869
TIME...MOT...LOC 0129Z 254DEG 40KT 3717 7850

Miller
Special weather statement, Jul 1, 10:10 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1010 PM EDT Thu Jul 1 2021

VAZ062-067>069-080-081-513>516-020300-
Goochland-Nottoway-Western Chesterfield-Prince George-Western Henrico
(Including the City of Richmond)-Dinwiddie-Powhatan-Amelia-Eastern
Henrico-Eastern Chesterfield (Including Col. Heights)-
1010 PM EDT Thu Jul 1 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTERFIELD...
SOUTHEASTERN GOOCHLAND...CENTRAL HENRICO...NORTHERN DINWIDDIE...
EASTERN AMELIA AND SOUTHEASTERN POWHATAN COUNTIES...THE CITY OF
RICHMOND...THE CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND
THE CITY OF PETERSBURG...

At 1009 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sunnyside to near Amelia Courthouse
to near Nottoway. Movement was east at 50 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Rainfall amounts of up to 1 inch are possible with these storms.

Locations impacted include...
Richmond, Petersburg, Powhatan, Hopewell, Colonial Heights, Virginia
Commonwealth University, Tuckahoe, Moseley, Chester, Downtown
Richmond, Bon Air, Virginia Union University, Mannboro, University Of
Richmond, Virginia State University, Fort Lee, Manakin, Bellwood,
Sabot and Laurel.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3770 7760 3768 7756 3746 7725 3711 7739
      3709 7791 3733 7787 3754 7797
TIME...MOT...LOC 0209Z 253DEG 43KT 3742 7816 3730 7798 3708 7807

Miller
Local storm report, Jul 1, 10:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1016 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     1 NE STODDERT           37.36N 78.28W
07/01/2021                   CUMBERLAND         VA   PUBLIC

            REPORT OF A TREE DOWN ON RIVER ROAD. TIME
            ESTIMATED FROM RADAR.

&&

RMM
Special weather statement, Jul 1, 10:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1053 PM EDT Thu Jul 1 2021

VAZ080>083-089-090-511>520-522-020345-
Western King and Queen-Western Hanover-Western Henrico (Including the
City of Richmond)-Surry-Dinwiddie-Eastern Essex-Eastern King and
Queen-Eastern Henrico-James City-Eastern Hanover-Charles City-New
Kent-Western Chesterfield-Western King William-Prince George-Eastern
King William-Eastern Chesterfield (Including Col. Heights)-
1053 PM EDT Thu Jul 1 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANOVER...
NORTHEASTERN DINWIDDIE...JAMES CITY...CENTRAL CHESTERFIELD...KING AND
QUEEN...CHARLES CITY...PRINCE GEORGE...NEW KENT...HENRICO...KING
WILLIAM...NORTHWESTERN SURRY AND SOUTH CENTRAL ESSEX COUNTIES...THE
CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF
PETERSBURG AND THE CITY OF RICHMOND...

At 1053 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tuckahoe to Chesterfield Court House
to near Dinwiddie. Movement was east at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Rainfall amounts of up to 1 inch are possible with these storms.

Locations impacted include...
Richmond, Petersburg, Hopewell, New Kent, Colonial Heights, King
William, Charles City, Ashland, West Point, Claremont, Talleysville,
Chester, Norge, Fort Lee, University Of Richmond, Saint Stephens
Church, Virginia State University, King And Queen Court House,
Virginia Commonwealth University and Tuckahoe.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3789 7682 3758 7671 3716 7680 3710 7763
      3738 7760 3757 7765 3758 7762 3759 7762
      3762 7765 3769 7764 3784 7702 3783 7695
      3787 7691
TIME...MOT...LOC 0253Z 254DEG 32KT 3763 7759 3740 7753 3713 7759

Rogers
Special weather statement, Jul 1, 11:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1113 PM EDT Thu Jul 1 2021

VAZ060-066>068-080-020400-
Lunenburg-Nottoway-Dinwiddie-Amelia-Prince Edward-
1113 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRINCE EDWARD...
NORTHERN LUNENBURG...NOTTOWAY AND SOUTHWESTERN AMELIA COUNTIES...

At 1113 PM EDT, a strong thunderstorm was located over Keysville,
moving east at 40 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Blackstone, Crewe, Victoria, Nottoway, Burkeville, Wilsons, Scotts
Fork, Spainville, Green Bay, North Wellville, Prince Edward Station,
Briery, Arvins Store, Earls, Twin Lakes State Park, Nutbush, The
Falls, Wellville, Blevins Corner and Pleasant Grove.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3736 7790 3710 7778 3694 7848 3708 7844
      3709 7846 3709 7848 3711 7850 3713 7851
TIME...MOT...LOC 0313Z 248DEG 35KT 3704 7846

Rogers

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:30 PM EDTSpecial Weather StatementAKQAmelia, Nottoway, Prince Edward45 min
Jul 1, 9:41 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Lunenburg, Nottoway, Powhatan, Prince Edward49 min
Jul 1, 10:10 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, Powhatan, City of Colonial Heights, City of Petersburg, City of Richmond50 min
Jul 1, 10:44 PM EDTSpecial Marine WarningAKQ61 min
Jul 1, 10:46 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Nottoway, Prince Edward3 hr
Jul 1, 10:53 PM EDTSpecial Weather StatementAKQCharles City, Chesterfield, Henrico, James City, King and Queen, King William and 6 more52 min
Jul 1, 10:55 PM EDTAreal Flood AdvisoryAKQChesterfield, Goochland, Hanover, Henrico, City of Richmond7 hr
Jul 1, 11:20 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, Mathews, Middlesex, Surry and 2 more3 hr
Jul 1, 11:26 PM EDTSpecial Weather StatementAKQAccomack, Northampton49 min
Jul 2, 1:07 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Jul 2, 5:36 AM EDTAreal Flood AdvisoryAKQJames City, York, City of Newport News3 hr
Jul 2, 7:42 AM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Jul 2, 7:43 AM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin32 min
Jul 2, 8:15 AM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Norfolk, City of Portsmouth, City of Suffolk30 min
Jul 2, 8:22 AM EDTFlash Flood WarningAKQCity of Hampton, City of Newport News113 min
Jul 2, 8:34 AM EDTSpecial Marine WarningAKQ71 min
Jul 2, 8:39 AM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth, City of Virginia Beach36 min
Jul 2, 8:46 AM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk3 hr
Jul 2, 9:00 AM EDTSpecial Marine WarningAKQ75 min
Jul 2, 9:08 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk3 hr
Jul 2, 9:12 AM EDTSpecial Weather StatementAKQCity of Norfolk, City of Virginia Beach33 min
Jul 2, 9:36 AM EDTSpecial Marine WarningAKQ114 min
Jul 2, 9:57 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach48 min
Jul 2, 10:17 AM EDTAreal Flood AdvisoryAKQCity of Hampton, City of Newport News3 hr
Jul 2, 8:48 AM EDTSpecial Weather StatementAKQGates27 min
Jul 2, 6:03 AM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester3 hr

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.